# SDR ASAA2016021415432

- Difficulty date: February 14, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 20,166 hours, 5,882 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P14
- Part serial: BECW8800
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 20,166 hours, 5,882 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF,  THE LT ENGINE ACHIEVED THE FMC COMMANDED N1 POWER OF 94.5 PERCENT N1, THE RT ENGINE ONLY ACHIEVED 90.4 PERCENT N1 AND WAS NOT RESPONSIVE TO MANUAL THROTTLE ADVANCEMENT.  AUTOTHROTTLES WERE USED ON TAKEOFF WHICH RESULTED IN PERFECT THROTTLE ALIGNMENT EXCEPT FOR WHEN RT THROTTLE WAS ADVANCED TO MAX WITH NO CHANGE IN RPM.  RT ENGINE N1 CONTINUED TO LAG LT ENGINE N1 UNTIL FL190.  ON TAKEOFF RT ENGINE EGT WAS NOTED AT 770 WHILE THE LT ENGINE EGT WAS AT 815 VERIFYING LOWER POWER ON RT SIDE.  A SMALL AMOUNT OF LT RUDDER WAS REQUIRED ABOVE 110 KIAS TO MAINTAIN RUNWAY CENTERLINE.  ACFT GROUNDED. RAN NR 2 ENGINE AND ACHIEVED 85.7 PERCENT N1, AT FULL THROTTLE POSITION, ACCOMPLISHED FIM 73-05 TASK 808 FOR LOW ENGINE TAKEOFF THRUST, NOTED REGULATOR 9 ON INPUT MONITORING AT 84.9 PERCENT, REG 3 ALL OTHER. TSR ACCOMPLISHED.  ACCOMPLISHED FIM 73-05, TASK 808 E. 5 NO DEFECTS NOTED.  REMOVED MAIN FUEL FILTER AND FOUND METAL CONTAMINATION, REMOVED FUEL PUMP PACKAGE REF AMM 73-11-01-000-801-F00, STEP 2.  INSTALLED FUEL PUMP PACKAGE REF AMM 73-11-01 3.H. 3. REPLACED HMU IAW TC N8473001. COMPLETED INSTALLATION OF FUEL PUMP PACKAGE IAW AMM 73-11-01-400, STEP 3H, 4 THRU J.  ACCOMPLISHED TEST 5 POWER ASSURANCE, NR 2 ENGINE ACCELERATED SMOOTHLY TO 95 PERCENT N1.
